# SDR SWAA2025111936366

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N8866H
- Make and model: Boeing 737-8
- Aircraft serial: 67860
- Aircraft time: 8,554 hours, 4,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHT LH SIDE AFT OF FLAP IS INOPERATIVE.   REMOVED AND REPLACED LH FUSELAGE LOWER EMERGENCY SLIDE LIGHT LAMP IN ACCORDANCE WITH 33-51-04. OPERATIONAL CHECK IS SATISFACTORY AND NO DEFECTS NOTED.
